# SDR 2021F00220

- Difficulty date: September 10, 2021
- Submitted: October 4, 2021
- Operation: General aviation
- Aircraft: N301AZ
- Make and model: Emb EMB-505
- Aircraft serial: 50500377
- Aircraft time: 3,664 hours, 2,509 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 50518030405
- Part serial: 0000898230
- Condition: Broken
- Location: Ram Air
- Part time: 3,664 hours, 2,509 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RAM AIR VALVE  FAILED (DOOR HINGE POINTS CRACKED/BROKEN). CREW RECEIVED A "DUCT1 OVR HT" FOLLOWED BY A "DUCT2 OVR HT" CAS MESSAGE. PER THE FLIGHT MANUAL, ENGINE POWER WAS REDUCED AND THE AIRCRAFT MADE AN UNSCHEDULED LANDING AT KBNA. AOG TEAM FOUND THE RAM AIR CONTROL VALVE BROKEN, AND REPLACED THE VALVE AND DOWNSTREAM HEAT EXCHANGER.
